# SDR WVER2019061500017

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302
- Condition: Corroded
- Location: Bs 992-1055
- Part time: 38,242 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING THE CORRODED SECTION OF FLOOR BEAM AT FS 1015.00 – 1031.00, LBL 27 AND INSTALLING A NEW BEAM SECTION IAW BOMBARDIER REO 690-53-61-854 REV. – DATED 2019-06-14. REF WVAC JOB 915004101, OP 127.
